IDEAS home Printed from https://ideas.repec.org/a/eee/csdana/v54y2010i2p516-530.html
   My bibliography  Save this article

Exact D-optimal designs for a second-order response surface model on a circle with qualitative factors

Author

Listed:
  • Huang, Mong-Na Lo
  • Lee, Chuan-Pin
  • Chen, Ray-Bing
  • Klein, Thomas

Abstract

In this article, exact D-optimal designs for a second-order response surface model on a circular design region with qualitative factors are investigated. Based on this design region, an exact D-optimal design with regular polygon structure is made up according to the remainder terms of the numbers of experimental trials at each qualitative levels divided by 6. The complete proofs of exact D-optimality for models including two quantitative factors and one 2-level qualitative factor are presented as well as those for a model with only quantitative factors. When the qualitative factor has more than 2 levels, a method is proposed for constructing exact designs with high efficiency. Exact D-optimal designs with minimal supports are also proposed for practical consideration.

Suggested Citation

  • Huang, Mong-Na Lo & Lee, Chuan-Pin & Chen, Ray-Bing & Klein, Thomas, 2010. "Exact D-optimal designs for a second-order response surface model on a circle with qualitative factors," Computational Statistics & Data Analysis, Elsevier, vol. 54(2), pages 516-530, February.
  • Handle: RePEc:eee:csdana:v:54:y:2010:i:2:p:516-530
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-9473(09)00352-1
    Download Restriction: Full text for ScienceDirect subscribers only.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Chen, Ray-Bing & Huang, Mong-Na Lo, 2000. "Exact D-optimal designs for weighted polynomial regression model," Computational Statistics & Data Analysis, Elsevier, vol. 33(2), pages 137-149, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Lin, D.K.J. & Sharpe, C. & Winker, P., 2010. "Optimized U-type designs on flexible regions," Computational Statistics & Data Analysis, Elsevier, vol. 54(6), pages 1505-1515, June.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:54:y:2010:i:2:p:516-530. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/csda .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.